# SDR JR2R20201104971

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N85351
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000672
- Aircraft time: 7,495 hours, 4,365 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: 17066931001
- Condition: Corroded
- Location: Frames 87-88
- Part time: 7,495 hours, 4,365 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE DOOR LANDING FOUND TO BE CORRODED OUT OF LIMITS.
